# SDR SWAA2022022159725

- Difficulty date: January 10, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS967 PLUS 14 INCH; WL208.1 AND AT LEVEL STR17R AT AFT GALLEY AREA 2022-15908 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21147861 DUE DATE: 05-OCT-22;[02] TOOL USED P/N:45MG S/N:130064101 CAL DUE DATE: 11-MAY-22;[03] TOOL USED P/N:45MG S/N:130064101 CAL DUE DATE: 11-MAY-22;[04] REPLACED INNER CHORD LOCATED BS967 PLUS 14 INCH; WL208.1 AND AT LEVEL STR17R AT AFT GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM:9 AND SRM 51-40- 02 AND DWG:147A8501 SHEET:80 REV:B;[05] CORRECTED STEP 4. REMOVED EWIS PROTECTION ON WORK AREA BTW STA 877 TO 1006 BETWEEN RBL58 TO RBL30 IAW B737-700 AMM 20-60-07-913-801. REPLACED INNER CHORD LOCATED BS967 PLUS 14 INCH; WL208.1 AND AT LEVEL STR17R AT AFT GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM:9 AND SRM 51-40- 02 AND DWG:147A8501 SHEET:80 REV:B;[06] SEE INDIVIDUAL SIGN OFF BELOW.;[07] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
